{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,28]],"date-time":"2026-03-28T09:40:28Z","timestamp":1774690828923,"version":"3.50.1"},"reference-count":19,"publisher":"Frontiers Media SA","license":[{"start":{"date-parts":[[2019,10,11]],"date-time":"2019-10-11T00:00:00Z","timestamp":1570752000000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":["frontiersin.org"],"crossmark-restriction":true},"short-container-title":["Front. Vet. Sci."],"DOI":"10.3389\/fvets.2019.00353","type":"journal-article","created":{"date-parts":[[2019,10,11]],"date-time":"2019-10-11T08:34:03Z","timestamp":1570782843000},"update-policy":"https:\/\/doi.org\/10.3389\/crossmark-policy","source":"Crossref","is-referenced-by-count":1,"title":["Probable Enalapril Hepatotoxicity in a 13-Year-Old Male Western Lowland Gorilla: Pharmacologic Risks and Vigilance"],"prefix":"10.3389","volume":"6","author":[{"given":"Kathryn C.","family":"Gamble","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jessica N.","family":"Lovstad","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kate A.","family":"Gustavsen","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"1965","published-online":{"date-parts":[[2019,10,11]]},"reference":[{"key":"B1","doi-asserted-by":"publisher","first-page":"755","DOI":"10.1111\/j.1442-200X.2003.01817.x","article-title":"Toxic hepatitis due to enalapril in childhood","volume":"45","author":"Ba\u015f","year":"2003","journal-title":"Pediatrics Int."},{"key":"B2","doi-asserted-by":"publisher","first-page":"44","DOI":"10.2174\/1574886312666170912163746","article-title":"Case report: severe hematological, muscle and liver toxicity caused by drugs and artichoke infusion interaction in an elderly polymedicated patient","volume":"13","author":"Campos","year":"2018","journal-title":"Curr Drug Safety."},{"key":"B3","first-page":"187","article-title":"Acute hepatotoxicity caused by enalapril: a case report","volume":"19","author":"da Silva","year":"2010","journal-title":"Gastrointest Liver Dis."},{"key":"B4","doi-asserted-by":"publisher","first-page":"228","DOI":"10.1177\/106002809302700220","article-title":"Hepatotoxicity associated with angiotensin-converting enzyme inhibitors","volume":"27","author":"Hagley","year":"1993","journal-title":"Ann Pharmacother."},{"key":"B5","doi-asserted-by":"publisher","first-page":"689","DOI":"10.1007\/PL00001983","article-title":"Acute liver failure due to enalapril","volume":"25","author":"Jeserich","year":"2000","journal-title":"Herz."},{"key":"B6","doi-asserted-by":"publisher","first-page":"1091","DOI":"10.1016\/j.jhep.2003.08.029","article-title":"Ductopenic hepatitis related to enalapril","volume":"39","author":"Macias","year":"2003","journal-title":"J Hepatol."},{"key":"B7","doi-asserted-by":"publisher","first-page":"1354","DOI":"10.2146\/ajhp100083","article-title":"Unique case of presumed lisinopril-induced hepatotoxicity","volume":"67","author":"Zalawadiya","year":"2010","journal-title":"Am J Health Syst Pharm."},{"key":"B8","doi-asserted-by":"publisher","first-page":"780","DOI":"10.1177\/106002809202600607","article-title":"Suspected cross-reactivity of enalapril- and captopril-induced hepatotoxicity","volume":"26","author":"Hagley","year":"1992","journal-title":"Ann Pharmacother."},{"key":"B9","doi-asserted-by":"publisher","first-page":"E48","DOI":"10.1208\/aapsj080106","article-title":"Mechanisms of drug-induced liver injury","volume":"8","author":"Holt","year":"2006","journal-title":"Am Assoc Pharm Scient J."},{"key":"B10","doi-asserted-by":"publisher","first-page":"77","DOI":"10.1016\/S0168-8278(00)80417-1","article-title":"Drug-induced liver diseases","volume":"32","author":"Larrey","year":"2000","journal-title":"J Hepatol."},{"key":"B11","doi-asserted-by":"publisher","first-page":"1295","DOI":"10.1136\/bmj.316.7140.1295","article-title":"Adverse drug reactions","volume":"316","author":"Pirmohamed","year":"1998","journal-title":"BMJ."},{"key":"B12","doi-asserted-by":"publisher","first-page":"1803","DOI":"10.1016\/0006-2952(92)90075-T","article-title":"Enalapril hepatoxicity in the rat. Effects of modulators of cytochrome P450 and glutathione. Biochem Pharmacol","volume":"44","author":"Jurima-Romet","year":"1992"},{"key":"B13","doi-asserted-by":"publisher","first-page":"224","DOI":"10.2174\/157488611798280861","article-title":"Pharmacovigilance and the cardiovascular system: two sides to every story","volume":"6","author":"Keller","year":"2011","journal-title":"Curr Drug Safety"},{"key":"B14","first-page":"CR292","article-title":"Drug-induced liver damage \u2013 a three-year study of patients from one gastroenterological department","volume":"8","author":"Hartleb","year":"2002","journal-title":"Med Sci Monit."},{"key":"B15","doi-asserted-by":"publisher","first-page":"17","DOI":"10.4254\/wjh.v6.i1.17","article-title":"Drug and herb induced liver injury: council for International organizations of medical sciences scale for causality assessment","volume":"6","author":"Teschke","year":"2014","journal-title":"World J Hepatol."},{"key":"B16","first-page":"66","article-title":"The role of dietary supplements in cytochrome P450-mediated drug interactions","volume":"7","author":"Foti","year":"2008","journal-title":"Bol Latinoam Caribe Plant Med Aromat."},{"key":"B17","doi-asserted-by":"publisher","first-page":"521","DOI":"10.1124\/dmd.105.007930","article-title":"Inhibitory effects of fruit juices on CYP3A activity","volume":"34","author":"Kim","year":"2006","journal-title":"Drug Metab Dispos."},{"key":"B18","doi-asserted-by":"publisher","first-page":"4464","DOI":"10.1021\/jf3052384","article-title":"Potential risk of mulberry-drug interaction: modulation on p-glycoprotein and cytochrome P450 3A","volume":"61","author":"Hsu","year":"2013","journal-title":"J Agric Food Chem"},{"key":"B19","doi-asserted-by":"publisher","first-page":"1255","DOI":"10.1016\/S0140-6736(00)02799-9","article-title":"Adverse drug reactions: definition, diagnosis, and management","volume":"356","author":"Edwards","year":"2000","journal-title":"Lancet."}],"container-title":["Frontiers in Veterinary Science"],"original-title":[],"link":[{"URL":"https:\/\/www.frontiersin.org\/article\/10.3389\/fvets.2019.00353\/full","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,10,11]],"date-time":"2019-10-11T08:34:06Z","timestamp":1570782846000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.frontiersin.org\/article\/10.3389\/fvets.2019.00353\/full"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,10,11]]},"references-count":19,"alternative-id":["10.3389\/fvets.2019.00353"],"URL":"https:\/\/doi.org\/10.3389\/fvets.2019.00353","relation":{},"ISSN":["2297-1769"],"issn-type":[{"value":"2297-1769","type":"electronic"}],"subject":[],"published":{"date-parts":[[2019,10,11]]},"article-number":"353"}}